MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-23
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer questioned creatinine results generated with the architect c4000 processing module for one patient.The following was provided by the customer.Sid (b)(6) result 3.18 rerun 0.84 mg/dl.Customer had a renal panel under a different sid (sid (b)(6)) and result was close to the repeated result.Customer stated the result was corrected to 0.84 which matches patient history.Customer normal range 0.70-7.20 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for architect creatinine reagent list number 03l81-23, lot number 15046un21.Review of tickets was performed and did not reveal atypical increase in complaint activity.A review of tracking and trending did not identify any trends for the complaint issue.Review of the product quality history for the lot number using search of the corrective and preventive actions (capa) system did not identify issues associated with the customer¿s observation.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect creatinine reagent list number 03l81-23, lot number 15046un21 was identified.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14290919
Report Number3002809144-2022-00150
Device Sequence Number14804845
Product Code CGX
UDI-Device Identifier00380740161552
UDI-Public00380740161552
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number3L81-23
Device Catalogue Number03L81-23
Device Lot Number15046UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, C462245
Patient SexUnknown